# SDR USAA2009052191247

- Difficulty date: May 21, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 28,096 hours, 10,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4210253 - FLT 755-LAX - EEL - AFT LEFT EMERGENCY FLASHLIGHT BATTERY NEEDS REPLACEMENT. REPLACED BATTERY. OPERATIONAL CHECK NORMAL.
